# SDR SIMA20151029009

- Difficulty date: October 29, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BEAM INBD SUPPORT IS CRACKED, BETWEEN FRAME 47 & 48.  REMOVED CRACKED RT BEAM INBD SUPPORT, BETWEEN FRAME 46 - 50.  INSTALLED SERVICEABLE RT BEAM INBD SUPPORT, BETWEEN 46 - 50 IAW SRM 51-40-02.
